ArticleOriginal scientific textGeneration of class fields by the modular function
Title
Generation of class fields by the modular function
Authors 1, 1
Affiliations
- Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon 305-701, South Korea
Bibliography
- I. Chen and N. Yui, Singular values of Thompson series, in: Groups, Difference Sets and the Monster, K. T. Arasu et al. (eds.), de Gruyter, 1996, 255-326.
- J. H. Conway and S. P. Norton, Monstrous Moonshine, Bull. London Math. Soc. 11 (1979), 308-339.
- D. A. Cox, Primes of the Form x² + ny², Wiley, 1989.
- K. Harada, Moonshine of Finite Groups, lecture note, Ohio State Univ.
- C. H. Kim and J. K. Koo, Arithmetic of the modular function j₄, J. Korean Math. Soc. 36 (1999), 707-724.
- C. H. Kim and J. K. Koo, Arithmetic of the modular function
, Acta Arith. 84 (1998), 129-143. - C. H. Kim and J. K. Koo, Arithmetic of the modular function
, Ramanujan J., to appear. - C. H. Kim and J. K. Koo, Arithmetic of the modular functions
and , in preparation. - C. H. Kim and J. K. Koo, Arithmetic of the modular functions
and , in preparation. - C. H. Kim and J. K. Koo, Generation of Hauptmoduln of Γ₁(7), Γ₁(9) and Γ₁(10), in preparation.
- C. H. Kim and J. K. Koo, On the Hauptmodul of Γ₁(12), preprint.
- C. H. Kim and J. K. Koo, On the genus of some modular curve of level N, Bull. Austral. Math. Soc. 54 (1996), 291-297.
- C. H. Kim and J. K. Koo, The normalizer of Γ₁(N) in PSL₂(ℝ), Comm. Algebra, to appear.
- N. Koblitz, Introduction to Elliptic Curves and Modular Forms, Springer, 1984.
- S. Lang, Algebraic Number Theory, Springer, 1994.
- S. Lang, Elliptic Functions, Springer, 1987.
- R. Rankin, Modular Forms and Functions, Cambridge Univ. Press, Cambridge, 1977.
- B. Schoeneberg, Elliptic Modular Functions, Springer, 1973.
- G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Publ. Math. Soc. Japan 11, Princeton, 1971.
- G. Shimura, On modular forms of half-integral weight, Ann. of Math. 97 (1973), 440-481.
- J. Silverman, Advanced Topics in the Arithmetic of Elliptic Curves, Springer, 1994.